# SDR ABXA010839

- Difficulty date: April 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5700 · Wing Structure
- Part: Attach Angle
- Part number: 975301899
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON FOOTSTOOL WAS CRACKED AT THE '6'O-CLOCK POSITION, CENTER BOLT AND NEXT BOLT OUTBOARD. REPAIRED AREA IAW D854-43106MR.
